# SDR SIMA20220723001

- Difficulty date: July 23, 2022
- Submitted: July 24, 2022
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 39,883 hours, 35,458 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dirty
- Location: Main Pax Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR DIFFICULT TO CLOSE/ GET A GREEN INDICATON ON-C/A-CLEANED MAIN PAX DOOR AND LUBED IAW AMM 52-10-01-05. OPC GOOD. NO DEFECTS NOTED.
